Changes in malaria parasite drug resistance in an endemic population over a 25-year period with resulting genomic evidence of selection.

Nwakanma, DC; Duffy, CW; Amambua-Ngwa, A; Oriero, EC; Bojang, KA; Pinder, M; Drakeley, CJ; Sutherland, CJ; Milligan, PJ; Macinnis, B; +4 more... Kwiatkowski, DP; Clark, TG; Greenwood, BM; Conway, DJ; (2013) Changes in malaria parasite drug resistance in an endemic population over a 25-year period with resulting genomic evidence of selection. The Journal of infectious diseases, 209 (7). pp. 1126-35. ISSN 0022-1899 DOI: https://doi.org/10.1093/infdis/jit618

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/infdis/jit618

Abstract

Share

Download

Filename: J Infect Dis.-2013-Nwakanma-infdis_jit618.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar